# SDR SWIA200718535

- Difficulty date: July 25, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 11,952 hours, 10,393 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6530 - EMERGENCY EXIT SIGN AT MAIN CABIN DOOR IS INOP.  REPAIRED A BROKEN WIRE TO EXIT SIGN.  OPS CHECK GOOD IAW WM 20-00-00.
